# SDR SIMA202007162004

- Difficulty date: July 12, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INSIDE RT PYLON ACCESS PANEL 424DB IS CHAFFED.  REPAIRED FUSELAGE SKIN CHAFE INSIDE RT PYLON ACCESS PANEL 424DB IAW ERS-EM-53MR-4134 REV ORIGINAL.
